# SDR SWIA200312231

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 4,357 hours, 3,371 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CHANNEL 1 WILL NOT ENGAGE.  REMOVED AND REPLACED MOTOR CONTROL UNIT IAW CRJ MM 27-42-05.  STAB TRIM SYSTEM OPS CHECKS GOOD IAW 27-41-00.  S/N OFF:  880
